# SDR CHQA201200024

- Difficulty date: January 20, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,622 hours, 22,068 cycles
- Engine: Allsn AE3007A
- Engine time: 17,121 hours, 15,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON FRAME 23 UNDER THE SERVICE DOOR AFT SILL BETWEEN STRINGER 15R AND 16R.  FRAME 23 UNDER THE SERVICE DOOR AFT SILL WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-00933.
